# SDR SWAA2019021529650

- Difficulty date: January 25, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD UPPER WING TO BODY FAIRING SPLICE SUPPORT ANGLE CRACKED AT BS 500D, STR 18R.  R&R ANGLE IAW DWG AND SRM.
